Cemproducts.com

          Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


Cellulitis on Cycle

Results 1 to 10 of 10
  1. #1
    Registered User
    Mothergoose's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    NJ
    Posts
    175
    Rep Points
    1500392

    Cellulitis on Cycle






    So, somehow I contracted Cellulitis on my right foot. I have been running 500mg Test E and 400mg EQ for 5 weeks prior along with 8 iu gh and 8 iu insulin on work out days for the past two weeks.

    I had drank the day before I started to feel it, nothing to extreme but none the less.

    The doctor said I was deficient in folic acid which was causing elevated liver enzymes
    and that I was having muscle breakdown which I believe is occurring in my injection sites since
    they are sore since I first contracted it.


    The doctor said I should stay away from gear for a minimum of 4 weeks. So, I'd like to hear
    some of your thoughts on if anyone was on gear and contracted Cellulitis. thanks

  2. #2
    Senior Member
    BOARD REP
    World-Pharma.org's Avatar


    Join Date
    Mar 2010
    Gender
    Male
    Location
    europe
    Posts
    9,227
    Rep Points
    575889639

    diet is the key...diet is most important!

  3. #3
    Registered User
    rockhardly's Avatar


    Join Date
    Nov 2009
    Location
    texas
    Posts
    325
    Rep Points
    6833120

    Looks like you're fishing for what you WANT to hear. Doc says stop for 4 weeks and you ask internet strangers for our opinion.

  4. #4
    Anabolic Whore
    ELITE MEMBER
    ANIMALHAUS's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    PHILA.DELPH.I.A.
    Posts
    2,140
    Rep Points
    168530665

    Quote Originally Posted by Mothergoose View Post
    and that I was having muscle breakdown which I believe is occurring in my injection sites since
    they are sore since I first contracted it.
    Can you explain this part for me? I'm a bit confused...
    Disclaimer: All information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. Everything posted is for entertainment purposes only. ANIMALHOUSE is presenting fictitious opinions and does in no way use, encourage, nor condone the use of any illegal substances or the use of legal substances in an illegal manner.

  5. #5
    CHEMICALLY ENGINEERED
    BOARD REP
    Vibrant's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    Europe
    Posts
    6,242
    Rep Points
    1028900506

    Quote Originally Posted by World-Pharma.org View Post
    diet is the key...diet is most important!
    solid advice from wp

    8iu hgh and slin is a little high, why were you taking such high doses?

  6. #6
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    Gym
    Posts
    91
    Rep Points
    462621

    I have twice contracted cellulitis FROM aa injections. Whether from bad gear or poor prep on my part.


    The doc just shot me in the ass with some high end anti-biotics and put me on a 10 day supply of oral anti-biotics.

    I never went off aa's while on the anti-biotics and the cellulitus went away just fine. It is some serious shit if it gets in your bloodstream though. Then you are talking hopitalization for a week on an IV drip.

    Saszeke

  7. #7
    Registered User
    Mothergoose's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    NJ
    Posts
    175
    Rep Points
    1500392

    Quote Originally Posted by ANIMALHOUSE View Post
    Can you explain this part for me? I'm a bit confused...
    Well I'm not exactly sure if I can say that the muscle is breaking down at the injection sites other than that is where I'm feeling the most discomfort besides my foot being all swollen.

  8. #8
    Registered User
    Mothergoose's Avatar


    Join Date
    Jul 2011
    Gender
    Male
    Location
    NJ
    Posts
    175
    Rep Points
    1500392

    Quote Originally Posted by Vibrant View Post
    solid advice from wp

    8iu hgh and slin is a little high, why were you taking such high doses?

    I was following Mutant's Insulin Protocol as well as guidance from fellow board members.


  9. #9
    Registered User
    ELITE MEMBER
    sar012977's Avatar


    Join Date
    Jun 2010
    Gender
    Male
    Location
    EAST COAST
    Posts
    232
    Rep Points
    9511865

    i got it in my left quad fom pinning and dude.. it hurt like a SOB! I took clindamycin and it was gone in 4-5 days completely.. I hope i never get that shit again!

  10. #10
    SFW, GFH, or GTFO
    GreatWhiteTruth's Avatar


    Join Date
    Oct 2010
    Gender
    Male
    Location
    127.0.0.1
    Posts
    616
    Rep Points
    28195467






    I actually had a short bout with it on my most recent cycle. Prop/Winny. I noticed it the day after a delt injection and it slowly moved from my delt to my bicep. It still confuses me as to how it happened. I was scared because I thought I had an abscess at first, especially being that I was pinning water-based winny. Doc gave me an anti biotic and 7 days later I was g2g. Shit sucked man, it was sore and itched at the same time.

    I learned first hand why it's always a good idea to have an AB on hand. Live and learn.
    The Truth.

Similar Threads

  1. Replies: 4
    Last Post: 11-25-2011, 12:47 AM
  2. Replies: 5
    Last Post: 09-11-2011, 04:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->